Header

UZH-Logo

Maintenance Infos

Inverse scattering for scattering data with poor regularity or slow decay


Kappeler, T (1988). Inverse scattering for scattering data with poor regularity or slow decay. Journal of Integral Equations and Applications, 1(1):123-145.

Statistics

Citations

Altmetrics

Downloads

56 downloads since deposited on 28 Oct 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:28 Oct 2009 14:20
Last Modified:06 Dec 2017 21:14
Publisher:Rocky Mountain Mathematics Consortium
ISSN:0897-3962
Publisher DOI:https://doi.org/10.1216/JIE-1988-1-1-123

Download

Download PDF  'Inverse scattering for scattering data with poor regularity or slow decay'.
Preview
Filetype: PDF
Size: 94kB
View at publisher